Sale!

Excedrin X-Strength Caplets, 2 Caplets/Packet, 30 Packets/Box (ACM2756950)

Original price was: $56.04.Current price is: $15.49.

  • Each caplet contains 250 mg of acetaminophen, 250 mg of aspirin (NSAID), and 65 mg of caffeine.
  • Acetaminophen acts as a pain reliever and fever reducer, aspirin helps reduce pain, inflammation, and swelling, and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.
  • Inactive ingredients: corn starch, crospovidone, Hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid and titanium dioxide.
  • Fast-acting formula delivers extra strength headache relief; for some, relief starts in as little as 15 minutes.
  • Recommended use: take two caplets every six hours (not more than eight caplets in 24 hours).

Availability: 647 in stock

- +
SKU: ACM2756950 Category: Tags: , , , Brand:

Over-the-counter pain reliever combines three active ingredients for headaches and other kinds of pain.

Feature

  • Each caplet contains 250 mg of acetaminophen, 250 mg of aspirin (NSAID), and 65 mg of caffeine.
  • Acetaminophen acts as a pain reliever and fever reducer, aspirin helps reduce pain, inflammation, and swelling, and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.
  • Inactive ingredients: corn starch, crospovidone, Hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid and titanium dioxide.
  • Fast-acting formula delivers extra strength headache relief; for some, relief starts in as little as 15 minutes.
  • Recommended use: take two caplets every six hours (not more than eight caplets in 24 hours).

Item Specifications

Global Product TypePain Relief
ContainsAcetaminophen
ContainsAspirin (NSAID)
ContainsCaffeine
Description30 Packets of 2 Caplets
Product Biodegradability IndicatorN
Product Compostability IndicatorN
Compliance StandardsACMI AP Non-Toxic Certified
Pre-Consumer Recycled Content Percent0%
Post-Consumer Recycled Content Percent0%
Total Recycled Content Percent0%
Disclaimer StatementNot recommended for children under 12.
SKU GroupExcedrin® X-Strength Caplets

Shipping Information

Item Weight (lbs)6.439
Item Width (in)13.391
Item Height (in)13.335
Item Length (in)13.404
Unit of MeasureBX
Sold ByBX
Ships via UPSY
Units Per Box1
Carton Qty30
Carton Width (in)13.391
Carton Length (in)13.404
Carton Height (in)13.335
Carton Weight (lbs)6.439
Assembly RequiredN

Compliance & Regulatory

Considered GreenY
Made of Recycled MaterialsN
EPA CPG CompliantN
EPA List NN
EPA RegistrationN
Prop 65 RequiredN
Prop 65 Label RequiredN
Safety Data Sheet (MSDS)N
Pesticide ProductN
TSCA 6(h)N
TSCA 12(b)N
FDA CertifiedN
Assembly RequiredN
Marketplace RestrictionNORST

Manufacturer & Product IDs

BrandACME UNITED CORPORATION
Manufacturer Part No2756950
GTIN (UPC)00094187080269
GTIN Carton00000000000000
UPC Retail094187080269
UPC Carton00000000000000
Country of OriginUS
UNSPSC Number51142001

Reviews

There are no reviews yet.

Be the first to review “Excedrin X-Strength Caplets, 2 Caplets/Packet, 30 Packets/Box (ACM2756950)”

Your email address will not be published. Required fields are marked *

Shopping Cart
Scroll to Top